MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS

BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS
Model Number N140
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the battery of this cardiac resynchronization therapy defibrillator (crt-d) was suspected to be depleting prematurely.A request was made to have data from this device analyzed.Data analysis confirmed the battery appeared to be depleting normally.Technical services stated that labeled recommendations apply.Subsequently this cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced.This product has been returned for analysis.No additional advent patient effects were reported.
 
Event or Problem Description
It was reported that the battery of this cardiac resynchronization therapy defibrillator (crt-d) was suspected to be depleting prematurely.A request was made to have data from this device analyzed.Data analysis confirmed the battery appeared to be depleting normally.Technical services stated that labeled recommendations apply.Subsequently this cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced with normal battery depletion.This product has been returned for analysis.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report contains correction of b5: describe event or problem, h6: impact codes, aware date.The allegation of premature battery depletion was disproved by analysis as such no report is required for the explant.

Brand Name
ENERGEN CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21277617
Report Number2124215-2025-04887
Device Sequence Number9320558
Product Code LWP
UDI-Device Identifier00802526480959
UDI-Public00802526480959
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/16/2014
Device Model NumberN140
Device Catalogue NumberN140
Device Lot Number105661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date01/31/2025
Date Device Manufactured09/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale